# SDR REXA2024120901559

- Difficulty date: November 27, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,555 hours, 17,388 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LUG ON PAX DOOR SIDE HINGE TO BE CHAFFED      REMOVED CHAFE ON AFT LUG AT PAX DOOR IAW CRJ900 SRM 51-12-00-001-001-A01. MATERIAL REMAINING 0.87', FOUND TO BE OUT LIMITS IAW CRJ900 SRM 52-11-01-201-007-A01. COMPLIED WITH STEPS 3 AND 4 A-P IAW CRJ 900 SRM 52-11-- 01-201-002-A01 COMPLIED WITH STEP 4 Q THROUGH U IAW CRJ 900 SRM 52-11-01-201-002-A01 INSTALLED PAX DOOR FWD AND AFT HANDRAILS IAW CRJ900 AMM 52-11-05-400-801/801 A01 INSTALLED PAX DOOR MID STEP IAW CRJ900 SRM 51-42-21-001-001-A01
